- advertisement -

urgent question

Discussion in 'Adults with Type 2' started by r'sister, Nov 9, 2008.

  1. r'sister

    r'sister Approved members

    Joined:
    Jul 2, 2008
    Messages:
    24
    I help care for my brother who is disabled and totally unable to care for himself. Our sister is helping out for a few days. Normally we give my brother his 30 units of Lantus at night. She accidently gave it to him this morning along with his Humulin R.

    So, tonight, do I give him his Lantus or skip it until tomorrow night? He does see his endo tomorrow.
     
  2. TheFormerLantusFiend

    TheFormerLantusFiend Approved members

    Joined:
    Sep 10, 2006
    Messages:
    4,925
    If it was me, I'd dose somewhere betwen 10 and 20 tonight, probably 10.
     
  3. C6H12O6

    C6H12O6 Approved members

    Joined:
    Sep 16, 2008
    Messages:
    1,451
    If it was me I would give the lantus in the morning tomorrow at the same time as the humulin r, and keep on doing this until the next doctors visit and let them know about the change.

    Are you sure she gave the normal lantus dose and the normal humulin r dose? Was it two separate injections with 2 separate insulin pens? 2 separate syringes? 1 syringe and 1 insulin pen? Or did she possibly mix the lantus and humulin r in 1 syringe. If she mixed the lantus and humulin r in the same syringe that could be significant.
     
  4. r'sister

    r'sister Approved members

    Joined:
    Jul 2, 2008
    Messages:
    24
    All turned out well.

    My sister gave him his Lantus instead of his Humulin R.

    I gave him his Lantus as scheduled, no changes in bg readings.
     

Share This Page

- advertisement -

  1. This site uses cookies to help personalise content, tailor your experience and to keep you logged in if you register.
    By continuing to use this site, you are consenting to our use of cookies.
    Dismiss Notice